You certainly deserve to cry and rant. Eighteen days post-procedure is not very long and I wonder why your surgeon has not had a better plan for pain control for your situation. I remember my second-day post-op when the tears and sobbing began. I was not in pain and I did not understand where this tsunami of emotion was coming from. My Oncologist, a brilliant woman, laughed and said< "You are acting just as we expected, we did this to you and we can fix it." And indeed she did! Ativan became my friend for two years as I worked through the physical pain, the chemo side-effects, and the discouragement of having cancer for the second time in my life. Between my sweetheart's gentle embraces and soothing touch, and my friend Ativan, I made it through some very dark times. I hope things get better for you very quickly. Talk to your doctor about Ativan. Let your hubby see your tears and help you cry when you need to.
Page 1 of 1 1
You must log in to use this feature, please click here to login.